MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for tina-quant lipoprotein (a) gen.2 (lpa2) on a cobas c 503 analytical unit."patient 2" initial result was 58 mg/dl.The sample was repeated 6 times with results of 46 mg/dl, 36 mg/dl, 31 mg/dl, 31 mg/dl, 30 mg/dl and 30 mg/dl."patient 3" initial result was 79 mg/dl.The sample was repeated 3 times with results of 46 mg/dl, 41 mg/dl, and 42 mg/dl.No questionable results were reported outside of the laboratory; the customer is running patient samples in duplicate.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2024 with acceptable results.Qc was acceptable.There is no indication of a reagent performance issue.The field service engineer (fse) performed a 21-cup precision check.The results were within specification.Qc was within the acceptable ranges.No instrument issues were identified.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19447993
Report Number1823260-2024-01642
Device Sequence Number16954033
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08106126190
Device Lot Number73658701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown